# SDR DALA2016012600596

- Difficulty date: January 20, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 43,506 hours, 30,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: R1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB NR 1 FWD LOWER FOR R1 DOOR CORROSION AND ELONGATED FASTENER HOLES MARKED PART ON R1 DOOR PARTS RACK, REF 63165-0200-0276.  REPLACED WEB NR 1 FWD LOWER, OUT R1 DOOR IAW SRM 51-41-02, PG 1-4, 51-41-04, FIF 4 AND 51-41-05, PG 1.
